Rocky Mountain Journal of Mathematics

Volume Index for Volume 38

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 38, Number 6 (2008), 2099-2104.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1225114184

Digital Object Identifier
doi:10.1216/RMJ-2008-38-6-2099

Citation

Volume Index for Volume 38. Rocky Mountain J. Math. 38 (2008), no. 6, 2099--2104. doi:10.1216/RMJ-2008-38-6-2099. https://projecteuclid.org/euclid.rmjm/1225114184


Export citation